Saddle-node bifurcation of periodic orbits for a delay differential equation

Beretka Szandra and Vas Gabriella: Saddle-node bifurcation of periodic orbits for a delay differential equation.
JOURNAL OF DIFFERENTIAL EQUATIONS, 269 (5). pp. 4215-4252. ISSN 0022-0396 (2020)

[thumbnail of beretka-vas-saddle-node-bifurcation.pdf]
Preview
Text
beretka-vas-saddle-node-bifurcation.pdf - Submitted Version

Download (871kB) | Preview
Item Type: Journal Article
Journal or Publication Title: JOURNAL OF DIFFERENTIAL EQUATIONS
Date: 2020
Volume: 269
Number: 5
Page Range: pp. 4215-4252
ISSN: 0022-0396
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 31403929
DOI azonosító: https://doi.org/10.1016/j.jde.2020.03.039
Date Deposited: 2021. Mar. 09. 15:40
Last Modified: 2021. Mar. 09. 15:40
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/21013
Web of Science® Times Cited: 2 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year